Academic Journals Database
Disseminating quality controlled scientific knowledge

The Zeros of a Certain Homogeneous Difference Polynomials of Meromorphic Functions

Author(s): Qian Lu | Qilong Liao

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 03;
Issue: 01;
Start page: 99;
Date: 2013;
Original page

Keywords: Meromorphic Functions | Zeros | Homogeneous Difference Polynomials

Let f(z) be a function transcendental and meromorphic in the plane of growth order less than 1. This paper focuses on discuss and estimate the number of the zeros of a certain homogeneous difference polynomials of degree k in f(z), and obtains that this certain homogeneous difference polynomials has infinitely many zeros.

Tango Rapperswil
Tango Rapperswil

RPA Switzerland

RPA Switzerland

Robotic process automation